# SDR 20001113SH001

- Difficulty date: October 26, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N961LL
- Make and model: Beech B300
- Aircraft serial: FL264
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1013810125
- Part serial: 0941A
- Condition: Stuck
- Location: Lt Brake Deice
- Part time: 14 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE DEICE VALVE STUCK IN ''ON'' POSITION.  (X)
